EconPapers    
Economics at your fingertips  
 

General Intensity Shapes in Optimal Liquidation

Olivier Guéant

Post-Print from HAL

Abstract: We study the optimal liquidation problem using limit orders. If the seminal literature on optimal liquidation, rooted to Almgren-Chriss models, tackles the optimal liquidation problem using a trade-off between market impact and price risk, it only answers the general question of the liquidation rhythm. The very question of the actual way to proceed is indeed rarely dealt with since most classical models use market orders only. Our model, that incorporates both price risk and non-execution risk, answers this question using optimal posting of limit orders. The very general framework we propose regarding the shape of the intensity generalizes both the risk-neutral model presented of Bayraktar and Ludkovski and the model developed in Guéant, Lehalle and Fernandez-Tapia, restricted to exponential intensity.

Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Published in Mathematical Finance, 2015, 25 (3), pp.457-495. ⟨10.1111/mafi.12052⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: GENERAL INTENSITY SHAPES IN OPTIMAL LIQUIDATION (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-01393116

DOI: 10.1111/mafi.12052

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-01393116